An uncommon side effect of a very commonly used medication: A case report on hydrocortisone-induced bradycardia

Alvin Oliver Payus and Ann Chee Chai and Norlaila Mustafa (2021) An uncommon side effect of a very commonly used medication: A case report on hydrocortisone-induced bradycardia. Clinical Case Reports, 9. pp. 1-3. ISSN 2050-0904

[img] Text
An uncommon side effect of a very commonly used medication, A case report on hydrocortisone-induced bradycardia-ABSTRACT.pdf

Download (54kB)
[img] Text
An uncommon side effect of a very commonly used medication, A case report on hydrocortisone-induced bradycardia.pdf
Restricted to Registered users only

Download (348kB) | Request a copy

Abstract

Sinus bradycardia is a rare but important side effect of high-dose hydrocortisone. It is a self-limiting condition that recovered spontaneously upon stopping the medication and did not recur with other types of corticosteroids.

Item Type: Article
Uncontrolled Keywords: Bradycardia , Corticosteroid , Hydrocortisone
Subjects: R Medicine > RC Internal medicine > RC31-1245 Internal medicine > RC581-951 Specialties of internal medicine > RC581-607 Immunologic diseases. Allergy
R Medicine > RM Therapeutics. Pharmacology > RM1-950 Therapeutics. Pharmacology > RM300-666 Drugs and their actions
Divisions: FACULTY > Faculty of Medicine and Health Sciences
Depositing User: DG MASNIAH AHMAD -
Date Deposited: 28 Oct 2021 09:49
Last Modified: 28 Oct 2021 09:49
URI: http://eprints.ums.edu.my/id/eprint/30883

Actions (login required)

View Item View Item